# SDR ASOA2013011502800

- Difficulty date: December 19, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 31,233 hours, 27,815 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOORBEAM STRUCTURE MOUNT IS CORRODED AT FS 310.  REMOVED FLOORBEAM SUPPORT MOUNT IAW SRM 51-42-21.  LOCATED & INSTALLED FLOORBEAM JOINT ANGLE IAW SRM 51-40-11 & 51-42-21, PN 601R38335-1.
